American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jinpeng An and Zhengdong Wang. Nonabelian cohomology with coefficients in Lie groups. Trans. Amer. Math. Soc. 360 (2008) 3019-3040. MR 2379785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jürgen Berndt and Hiroshi Tamaru. Cohomogeneity one actions on noncompact symmetric spaces of rank one. Trans. Amer. Math. Soc. 359 (2007) 3425-3438. MR 2299462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hee Oh and Dave Witte Morris. Cartan-decomposition subgroups of $\operatorname{SO}(2,n)$. Trans. Amer. Math. Soc. 356 (2004) 1-38. MR 2020022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harald Biller. Proper actions on cohomology manifolds. Trans. Amer. Math. Soc. 355 (2003) 407-432. MR 1928093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Guillaume Seydoux. Rigidity of ergodic volume-preserving actions of semisimple groups of higher rank on compact manifolds . Trans. Amer. Math. Soc. 345 (1994) 753-776. MR 1250826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dennis Stowe. Stable orbits of differentiable group actions . Trans. Amer. Math. Soc. 277 (1983) 665-684. MR 694382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. F. Plante. Locally free affine group actions . Trans. Amer. Math. Soc. 259 (1980) 449-456. MR 567090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Morikuni Goto. Semi-algebraic groups and the local closure of an orbit in a homogeneous space . Trans. Amer. Math. Soc. 247 (1979) 301-315. MR 517696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Deane Montgomery and Leo Zippin. Periodic one-parameter groups in three-space . Trans. Amer. Math. Soc. 40 (1936) 24-36. MR 1501864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1